Boots Pharmaceuticals Mucus Cough Relief - 150ml

£3.99
150 ML | £2.66 per 100ML
4896149

Boots Pharmaceuticals Mucus cough relief soothes and relieves a productive cough. Thins and loosens chest mucus. Non-drowsy. Each 5ml of oral solution contains guaifenesin 100mg.
See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note you must be in to sign for this delivery

Boots Pharmaceuticals Mucus cough relief contains guaifenesin, which belongs to a group of medicines called expectorants, which act to relieve thick, sticky mucus from the chest. It can be used to relieve mucus coughs without causing drowsiness.

Suitable for

Adults and children 12 years and over

Always read the label

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Read all of the carton for full instructions.

Check the seal is not broken before first use. If it is, do not take the medicine.

Adults and children of 12 years and over: Two 5ml spoonfuls - every four hours, up to 4 times a day.

This medicine should be swallowed.

Do not give to children under 12 years.

Do not take more than the amount recommended above.

If cough lasts more than 5 days, or comes back, stop taking this medicine and talk to a pharmacist or doctor.

If symptoms do not go away talk to your doctor.

If you take too much talk to a pharmacist or doctor.

Hazards and Cautions

Before using this product:

Do not take:

  • if you are allergic to other decongestants
  • if you are taking any other medicines to stop you coughing
  • if you have a intolerance to some sugars, unless your doctor tells you to (this medicine contains sucrose)
  • if you are pregnant


Talk to your doctor

  • If you have a long term cough or asthma (do not take this medicine if you are wheezing or if you are having an asthma attack)


Talk to your pharmacist or doctor

If you are pregnant or breastfeeding


Other important information:

This medicine may intefere with the results of some urine tests, if you are having any urine tests, tell the doctor or hospital staff that you are taking this medicine.


Possible side effects

Most people will not have problems, but some may get some.


If you get any of these serious side effects, stop taking the medicine. See a doctor at once:

  • difficulty in breathing
  • swelling of the face, neck, tongue or throat (serve allergic reactions)


These other effects are less serious. If they bother you talk to a pharmacist:

  • other allergic reactions (e.g. skin rash, red itchy skin)
  • feeling sick, being sick, stomach discomfort


If any side effect becomes severe, or you notice any side effect not listed here, please tell your pharmacist or doctor.


Storage:

Do not store above 25°C

Do not refrigerate or freeze

Use by the date on the end flap of the carton or on the label edge.

Keep all medicines out of the sight and reach of children


Information about some of the ingredients: This medicine contains 1.8g of sucrose per 5ml spoonful. This should be taken into account if you have diabetes. Glycerol may cause headache, stomach upset and diarrhoea.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice if you suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Each 5ml of oral solution contains guaifenesin 100mg.

Ingredients

Active ingredient: Each 5ml of oral solution contains Guaifenesin 100mg.

Also contains: Purified water, Liquid sugar (Sucrose), Glycerol (E422), Citric acid, Sodium citrate, Hyetellose, Potassium sorbate (E202), Acesulfame potassium, Flavours (Cream, Blackcurrant, Menthol)

Important information about some of the ingredients: This medicine contains 1.8g of Sucrose per 5 ml spoonful. This should be taken into account if you have diabetes.

Glycerol may cause headache, stomach upset and diarrhoea.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.